Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Tutorial

    Forum-Tutorial-Screenshot
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Dependancy

advertisement
2

Comments

  • First let me say I am so sorry you are having to go through this....the only drug I had w/d from was the Ultram and that was bad enough. I see that you take Lyrica. Lyrica can cause swelling in the feet and legs, that is a side effect, also you should never stop Lyrica cold turkey...you have to taper that drug. I hope things get better for you and I send many prayers.

    Sharon
  • Hi there backpainishell. Toyoungforthis is correct. All of us on the long term narcotics, and other addictive stuff eventually build up a dependency to meds. Has your doctor weaned you off your meds slowly or just cut you off "cold turkey"? If cold turkey, it can be harmful, so give him a call to make sure that this is indeed what he wants. Hang in there baby!
    How do you guys get those cute little smiley faces on there? And how do you put your little biography on the bottom? (I am new to this site if you can't tell)
  • advertisement
  • Hi Angie,

    Just wanted to say how sorry I am you're having to go through this. Being without pain meds when you're in pain is bad enough without adding withdrawal symptoms to the mix.

    I agree with Sharon about the Lyrica. How come they didn't try taking you off that one first - water gain is a classic Lyrica symptom?

    I only had very slight withdrawal problems when I went cold turkey off Vicodin. Headache, tired, felt like I was in a fog. Now I am fortunate that the Lyrica I am on - and the epidural shots - work well enough that I don't take my Vicodin Mon-Thurs at all, so I don't really have to worry about addiction too much at this time. But I can definately feel for anyone who is dealing with that.

    Hope it passes very quickly and more easily for you in the next few days and mostly that they can get to the bottom of your problems and back on track for pain relief.

    Summer
  • Sorry you're going through all this. I'm on lasix and decreased my lyrica. The leg swelling is going down. I can't understand why they can't take you down slowly from your meds. My feet were so tight and dry and puffy as anything like elephant's feet. I had epidural injection and just waiting to see if it helped. I have feeling in my toes now finally but thought it would never end. I'm wishing you all the best Angie. >:D< Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • I am still taking lyrica im not going through any withdrawel on that. just to update you, on how this withdrawel is going. today i have the shakes really bad. I have been so so sick, it pulls on my back when im sick. my pain level is high i have pain and stiffness in my lower back, i have pain in my neck running down my arm, my right hand wont work properly. I an normally right handed, so using my left hand and having the shakes its not a good mix. i do have the siatic pain down my right leg but i can deal with that. All the other pain i have hurts so much. Oh and my legs are still swollen. my fiance i havnt seen him he cant deal with illness, but how the hell does he think i feel. I just feel like crying, and i feel so alone with all this.

    angie
  • advertisement
  • I'm so sorry you feel so alone! I wish that I lived near you so that I could come to visit you and give you a little support... Keep coming to the boards and stay connected with the people here that understand what you're going through. Hang in there, you will get through this and feel better in no time. Please know that I am thinking about you and praying for relief for you. You can do this!! Sleep when you can!
  • To add a signature to your posts, go to your account and up in the right hand corner there is a place to click on to edit (it says view/edit) If you go there you will be able to add what you want at the bottem and also add a picture/avatar if you wish.
    The smileys are at the top of each post and you just have to click on one to add it in your post or in your signature!
    Good luck! I look forward to reading your posts... Happy posting!">image

  • Anti depressants have the worst withdrawals, I am so sorry you are going through this.When I quit lexapro it took me a year to stop having "brain zaps" and just general flu like symptoms and severe manic episodes.Doctors worry so much about the "narcotics" but the anti depressants(which are given like candy) mess up your brain chemistry and when stopped without a taper will make life miserable.Best advice is try and keep your mind busy and to do any physical exercise(if doctor and you decide it is alright of course) to help your body heal.
  • As Terrie said, we can sympathize about your feelings. I think we all feel alone at times. Neck/back problems can affect almost every part of your life too. Hang in there. We are thinking about you ...plus I am lifting you up in prayer now. ;o) >:D<
  • Thankyou for you kind message. When i say im alone i mean , you can be in a room full of people and have everything you need in life, but you can still feel lonely. Thankyou for your prayer .



    Angie x
advertisement
Sign In or Register to comment.